RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 107–121 (Mi ufa137)  

This article is cited in 1 scientific paper (total in 1 paper)

On some families of complex lines sufficient for holomorphic extension of functions

V. I. Kuzovatov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The present article is based on the result related to the holomorphic extension of functions. Functions with the one-dimensional holomorphic extension property along families of complex lines are discussed. Real analytic functions given on the boundary of a bounded domain $D$ in $\mathbb C^n$, $n>1$ with the one-dimensional holomorphic extension property along families of complex lines are considered. The existence of holomorphic extensions of these functions to $D$ is studied depending on the kind of the domain and location of the families of complex lines.

Keywords: real analytic function, holomorphic extension, functions with the one-dimensional holomorphic extension property.

Full text: PDF file (452 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.12.2011

Citation: V. I. Kuzovatov, “On some families of complex lines sufficient for holomorphic extension of functions”, Ufimsk. Mat. Zh., 4:1 (2012), 107–121

Citation in format AMSBIB
\Bibitem{Kuz12}
\by V.~I.~Kuzovatov
\paper On some families of complex lines sufficient for holomorphic extension of functions
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 107--121
\mathnet{http://mi.mathnet.ru/ufa137}


Linking options:
  • http://mi.mathnet.ru/eng/ufa137
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    See also

    This publication is cited in the following articles:
    1. V. I. Kuzovatov, A. M. Kytmanov, “On a boundary analog of the Forelli theorem”, Siberian Math. J., 54:5 (2013), 841–856  mathnet  crossref  mathscinet  isi
  • Уфимский математический журнал
    Number of views:
    This page:146
    Full text:43
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019